# SDR CALA2018010500045

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 70,144 hours, 16,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Malfunctioned
- Location: Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT SWITCHY COVER TURNS SWITCH TO OFF WHEN CAPPED.  SHOULD BE ARMED WHEN RESET SWITCH COVER.  OPS CHECKED NORMAL.
